# SDR ABXA020148

- Difficulty date: August 29, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 40,683 hours, 41,524 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Condition: Defective
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, THE LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON. RIGHT HYDRAULIC PUMPS ON HIGH. AT GEAR UPLATCH CHECK, THE LIGHT WENT OUT. GEAR RECYCLED ONE TIME BEFORE UPLATCH CHECK WITH THE LIGHT STILL ON. REPLACED THE LEFT GEAR DOWN SENSOR IAW DC-9 MM 32-60-01-2 AND PERFORMED ADJUSTMENT AND TEST. NO DEFECTS NOTED.
